# SDR GUUA12060601

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,913 hours, 36,483 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9240 NAS/FLL DURING APPROACH UPON LANDING GEAR EXTENSION NOSE GEAR GREEN (B) LIGHT DID NOT ILLUMINATE CYCLED LANDING GEAR THEN WORKED NORMAL.  UNABLE TO DUPLICATE, OPERATIONAL CHECK NORMAL.
